MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; CATHETER, PERCUTANEOUS

Q'APEL MEDICAL INC. ZEBRA; CATHETER, PERCUTANEOUS
Model Number FG 01194-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
On january 13, 2026, q'apel medical received fda medwatch report (b)(4).The report was submitted in november 2025 regarding a neurological procedure reportedly performed in (b)(6) 2025 at butterworth hospital (grand rapids, mi).The medwatch narrative stated: "a vascular catheter was threaded through an aortic stent, and the catheter tip was sheared off and retained within stent after treatment." q'apel medical initiated follow-up efforts upon receipt of the medwatch report.Multiple good-faith attempts were made to contact the report author to obtain additional clinical details, including confirmation of the reported event, patient outcome, device identification (product name, lot number), and availability of the device for return evaluation.As of february 10, 2026, q'apel medical has not received a response to these follow-up requests.The device referenced in the medwatch report was not returned to q'apel medical.Therefore, no physical device evaluation, dimensional inspection, or failure analysis could be performed.Due to limited information provided in the medwatch report and the lack of response to follow-up attempts, q'apel medical was unable to confirm: the specific q'apel product involved (if any), the lot number, procedural details, patient outcome, whether retrieval intervention was required, or the exact failure mode.The complaint investigation was limited to review of the medwatch narrative provided by fda.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct an administrative omission in the initial report.The related medical device report number (b)(4) associated with the same event was not included in block h10 (related report number) of the original submission.The related report number has now been added.No additional information regarding the event has changed.
 
Event or Problem Description
On january 13, 2026, q'apel medical received fda medwatch report (b)(4).The report was submitted in november 2025 regarding a neurological procedure reportedly performed in (b)(6) 2025 at (b)(6).The medwatch narrative stated: "a vascular catheter was threaded through an aortic stent, and the catheter tip was sheared off and retained within stent after treatment." q'apel medical initiated follow-up efforts upon receipt of the medwatch report.Multiple good-faith attempts were made to contact the report author to obtain additional clinical details, including confirmation of the reported event, patient outcome, device identification (product name, lot number), and availability of the device for return evaluation.As of february 10, 2026, q'apel medical has not received a response to these follow-up requests.The device referenced in the medwatch report was not returned to q'apel medical.Therefore, no physical device evaluation, dimensional inspection, or failure analysis could be performed.Due to limited information provided in the medwatch report and the lack of response to follow-up attempts, q'apel medical was unable to confirm: the specific q'apel product involved (if any), the lot number, procedural details, patient outcome, whether retrieval intervention was required, or the exact failure mode.The complaint investigation was limited to review of the medwatch narrative provided by fda.

Brand Name
ZEBRA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24310486
Report Number3015614-2026-00003
Device Sequence Number5583441
Product Code DQY
UDI-Device Identifier00857545008158
UDI-Public00857545008158
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01194-01
Device Catalogue NumberAC6074-095-30
Device Lot NumberFG250806C-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown